Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Drug Interaction
Sep 7, 2008

I am currently taking Atripla. I've recently developed what my physician calls dysthymia and she has prescribed 150 mg of Wellbutrin XL daily. Are you aware of any issues involving Atripla and Wellbutrin XL? Both drugs have been proven to be incredibly effective for my physical and emotional issues.

Response from Dr. Horwath

The answer to your question is in the effectiveness of the treatment. Both drugs have been incredibly effective. Since you didn't mention any adverse effects, I assume you have had no significant side effects. The likelihood of any interaction between Atripla (efavirenze/tenofovir/emtricitabine) and Wellbutrin XL (buproprion) is minimal. I would not be concerned.



Previous
paranoid after hiv test
Next
HIV TEST

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement